Alert archive / North Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Raleigh, NC

August 2, 2012Randolph County, North Carolina

NWS Raleigh, NC issued this special weather statement at Aug 2, 2012, 4:32 AM EDT for Randolph County, North Carolina. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2012, 4:32 AM EDT (08:32 UTC)
Expired
Aug 2, 2012, 5:30 AM EDT
In force
58 min
Issued by
NWS Raleigh, NC

County Randolph County, NC

The radar

The Raleigh/Durham radar (KRAX), 113 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.5 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 737 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
737 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1975 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WWUS82 KRAH 020832
SPSRAH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
432 AM EDT THU AUG 2 2012

NCZ022-039-020930-
GUILFORD-RANDOLPH-
432 AM EDT THU AUG 2 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS RANDOLPH AND EXTREME 
SOUTHERN GUILFORD COUNTIES THROUGH 530 AM EDT...

AT 431 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER 
RANDLEMAN...MOVING EAST AT 25 MPH. SOME LOCATIONS AFFECTED BY THIS 
STORM INCLUDE...FRANKLINVILLE...RAMSEUR...STALEY.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL.

THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL RESULT IN RISES 
ON STREAM AND CREEKS AND COULD PRODUCE SOME MINOR FLOODING OF LOW 
LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND AREAS OF POOR 
DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS. 
MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID HYDROPLANING.

&&

LAT...LON 3595 7991 3596 7954 3564 7955 3553 7956
      3561 7996
TIME...MOT...LOC 0831Z 278DEG 24KT 3578 7984

$$

BLAES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:00 AM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Aug 2, 3:00 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
300 AM EDT THU AUG 2 2012

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST ACROSS THE STATE
THIS MORNING. WEAK HIGH PRESSURE ALOFT WILL THEN BUILD OVER THE
REGION THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 258 AM THURSDAY...

A WEAK UPPER LEVEL PV ANOMALY LOCATED AT THE BASE OF THE EASTERN US
TROUGH WILL PROGRESS SOUTHEASTWARD...TRAVERSING THE FORECAST AREA
BY 18Z. UNTIL THE PASSAGE THIS UPPER TROPOSPHERIC  DISTURBANCE...
THERE WILL BE A THREAT OF THUNDER ACROSS CENTRAL NC WITH A
MODERATELY UNSTABLE (MLCAPE 1000 TO 1500)AND SEASONABLY MOIST (PWATS
1.4-1.5")AIRMASS IN PLACE. AND WHILE THE DEEP LAYER SHEAR IS
WEAK...0-1KM SHEAR OF 15 KTS PER SPC MESOANALYSIS PAGE WILL SUPPORT
AN ISOLATED SEVERE THREAT.

SUBSIDENCE IN THE WAKE OF THE EXITING DISTURBANCE AND INCREASING
HEIGHTS ALOFT WILL RULE THE SECOND HALF OF THE DAY. IN FACT MODELS
SUGGEST THAT WESTERN AND POSSIBLY CENTRAL PORTIONS OF THE PIEDMONT
COULD SEE AFTERNOON DEWPOINTS MIX OUT INTO THE LOWER TO MID 60S.
FEELING IS THAT ANY STORMS THAT DEVELOP THIS AFTERNOON WILL BE
CONFINED TO THE SANDHILLS/COASTAL PLAIN AREAS...ALONG THE HIGHER
SFC THETA-E MOIST TONGUE WHERE DEWPOINTS SHOULD REMAIN IN THE LOWER
70S...WHERE AFTERNOON HIGHS OF 90 TO 93 WILL RESULT IN MODERATE
INSTABILITY. WILL KEEP A SLIGHT CHANCE POPS FOR AREAS EAST OF US 1
WITH ANY STORMS QUICKLY DISSIPATE WITH LOSS OF DAYTIME HEATING.
SEASONABLE OVERNIGHT LOWS IN THE UPPER 60S TO LOWER 70S.

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
AS OF 258 AM THURSDAY...

A TYPICAL SUMMER-TIME SET-UP FOR THE SOUTHEAST US...WITH SUBTROPICAL
HIGH OVER THE WESTERN ATLANTIC KEEPING A WARM AND HUMID SOUTHERLY
FLOW OVER THE REGION. 1000 TO 850 MILLIBAR THICKNESSES IN LINE
WITH CLIMATOLOGY AND TEMPERATURES WILL FOLLOW SUIT.

AS FAR AS RAIN/CONVECTION CHANCES....UPPER LEVEL RIDGE OVER TEXAS
REALLY GETS TRAMPLED DOWN OVER THE NEXT 24 TO 36 HOURS...WHICH COULD
SET THE STAGE FOR SOME VORT DISTURBANCES OR MCS ACTIVITY TO PROGRESS
EASTWARD AND MAKE A RUN FOR THE AREA FRIDAY AFTERNOON AND NIGHT.
CONFIDENCE IS AWFULLY LOW WITH THE DEPICTION/TIMING OF ANY SUCH
FEATURE AT THIS TIME. OTHERWISE...DIFFERENTIAL HEATING IN THE HIGHER
TERRAIN COMBINED WITH A WEAK UPSLOPE COMPONENT WILL FAVOR BEST CHANCE
POPS IN THE NC MTNS...FOOTHILLS...AND QUITE POSSIBLY THE FAR WESTERN
PIEDMONT WITH ONLY ISOLATED/SLIGHT CHANCE ELSEWHERE.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 300 AM THURSDAY...

CENTRAL NC WILL REMAIN ON THE WESTERN PERIPHERY OF A WESTERN
ATLANTIC RIDGE ALOFT IN A REGION OF WEAKNESS AND LOWER HEIGHTS EAST
OF AN AMPLIFYING ROCKY MOUNTAIN RIDGE THROUGH THE EXTENDED RANGE. AN
IMPRESSIVE WAVE IN THE UPPER FLOW ASSOCIATED WITH A 90+ KT JET NEAR
BRITISH COLUMBIA THIS MORNING WILL REACH THE UPPER MIDWEST AT THE
BEGINNING OF THE EXTENDED RANGE AND THEN NEW ENGLAND BY TUESDAY.
THIS WAVE WILL WEAKEN DURING THE PERIOD BUT WILL WORK TO CREATE SOME
LOW AMPLITUDE TROUGHING OVER THE OHIO VALLEY AND THE MID ATLANTIC
DURING THE FIRST HALF OF THE WORK WEEK. AT THE SURFACE A BERMUDA
HIGH PRESSURE SYSTEM WILL REMAIN CENTERED OFFSHORE DURING THE
EXTENDED RANGE. A COLD FRONT DROPS ACROSS THE OHIO VALLEY ON SUNDAY
AND THEN STALLS OR SLOWLY DRIFTS EAST AS IT STRETCHES FROM NORTHEAST
TO SOUTHWEST ACROSS VIRGINA AND NORTH CAROLINA ON MONDAY THROUGH
WEDNESDAY.

WITH A GENERAL SOUTH TO SOUTHEASTERLY LOW-LEVEL FLOW ACROSS THE
CAROLINAS DURING THE PERIOD...THE AIR MASS WILL REMAIN RATHER MOIST
WITH PW VALUES ABOVE NORMAL. THIS WILL PROMOTE A FAIR AMOUNT OF
CLOUD COVER INCLUDING PERIODS OF MORNING STRATUS AND FOG.
PRECIPITATION CHANCES SHOULD BE SOMEWHAT LIMITED ON SATURDAY IN A
NARROW CORRIDOR OF SHORT WAVE RIDGING. THE THREAT OF MAINLY
AFTERNOON AND EVENING CONVECTION INCREASES ON SUNDAY AS A
DISTURBANCE AHEAD OF THE PRIMARY SHORTWAVE IN THE NORTHERN STREAM
AND A SHALLOW WESTWARD PROPAGATING DISTURBANCE ROTATES AROUND THE
BERMUDA RIDGE AND MOVES ONSHORE ACROSS THE GA/SC/NC COAST. THE
GREATEST CHANCE OF CONVECTION ARRIVES ON MONDAY AND TUESDAY AS THE
NORTHERN STREAM WAVE AND THE ASSOCIATED COLD FRONT DRIFT SOUTHEAST
ACROSS CENTRAL NC ALONG WITH PW VALUES ABOVE 2 INCHES. THE MAIN
TROUGH AXIS IS THEN PROGGED TO SHIFT TO NEAR THE COAST ON WEDNESDAY
WHICH SHOULD FOCUS THE GREATEST PRECIPITATION CHANCES IN THE EAST.

MAX AND MIN TEMPERATURES SHOULD RANGE CLOSE TO NORMAL WITH LOWS IN
THE UPPER 60S TO LOWER 70S... AND HIGHS IN THE UPPER 80S TO LOWER
90S EACH DAY. -BLAES

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
AS OF 141 AM THURSDAY...

24 HOUR TAF PERIOD:

AN UPPER LEVEL DISTURBANCE WILL MOVE SOUTHEAST THROUGH THE AREA THIS
MORNING...AND WILL SUPPORT A CHANCE OF STORMS OVERNIGHT. AREA OF
CONVECTION OVER THE NC FOOTHILLS IN ASSOCIATION WITH THE
AFOREMENTIONED UPPER LEVEL DISTURBANCE MAY IMPACT THE KINT AND KGSO
TAFS. THUS... HAVE INCLUDED A TEMP GROUP FOR KINT AND KGSO THROUGH
09Z.

LOW STRATUS AND/OR FOG WILL AGAIN BE POSSIBLE IN THE PRE-DAWN HOURS
OF THURSDAY MORNING. WILL CONTINUE TO SHOW THE POSSIBLY FOR ONLY
MVFR VISBYS WITH SOME SCATTERED LOW STRATUS(GENERALLY IN THE 10 TO
12Z TIMEFRAME) AT ALL CENTRAL NC TAF SITES... WITH IFR CONDITIONS
POSSIBLE AT KRWI.

STRONG DAYTIME HEATING WILL SUPPORT AN ISOLATED TO SLIGHT CHANCE
AFTERNOON/EVENING SHOWERS AND STORMS...MAINLY ACROSS EASTERN
EASTERN/SOUTHEASTERN HALF OF CENTRAL NC ON THURSDAY...INVOF OF KFAY
AND KRWI. DUE TO THE EXPECTED ISOLATED COVERAGE...WILL NOT INCLUDE
ANY MENTION OF THUNDER/SHOWERS IN TAFS.

OUTLOOK:
AFTERNOON STORMS AND EARLY MORNING STRATUS AND/OR FOG WILL BE
POSSIBLE EACH DAY THROUGH THE WEEKEND...WITH A BETTER CHANCE OF
STORMS ON MONDAY AS A COLD FRONT APPROACHES FROM THE WEST.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...CBL
NEAR TERM...CBL
SHORT TERM...CBL
LONG TERM...BLAES
AVIATION...CBL
Hazardous weather outlook, Aug 1, 11:51 PM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
1151 PM EDT WED AUG 1 2012

NCZ007>010-021>026-038>041-073>077-083>086-030400-
PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE-
DURHAM-FRANKLIN-DAVIDSON-RANDOLPH-CHATHAM-WAKE-STANLY-MONTGOMERY-
MOORE-LEE-HARNETT-ANSON-RICHMOND-SCOTLAND-HOKE-
1151 PM EDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THROUGH TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS OVERNIGHT INTO THURSDAY MORNING
IN THE WESTERN PIEDMONT. SOME STORMS MAY BE CAPABLE OF PRODUCING
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 1, 10:44 PM EDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1044 PM EDT WED AUG 1 2012

NCZ007-008-020345-
GRANVILLE-PERSON-
1044 PM EDT WED AUG 1 2012

...STRONG THUNDERSTORMS WILL MOVE ACROSS PERSON AND GRANVILLE
COUNTIES THROUGH 1145 PM EDT...

AT 1043 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
ROXBORO...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SURL...BEREA...ROXBORO... AND OXFORD.

HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 35 TO 45 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3638 7851 3614 7871 3621 7881 3624 7880
      3624 7884 3641 7908 3655 7895 3655 7893
TIME...MOT...LOC 0243Z 307DEG 13KT 3643 7892

77
Special weather statement, Aug 2, 2:46 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
246 AM EDT THU AUG 2 2012

NCZ021-022-038-039-020745-
DAVIDSON-FORSYTH-GUILFORD-RANDOLPH-
246 AM EDT THU AUG 2 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS SOUTHERN FORSYTH...
NORTHERN DAVIDSON...SOUTHWESTERN GUILFORD AND NORTHWESTERN RANDOLPH
COUNTIES THROUGH 345 AM EDT...

AT 245 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
WINSTON-SALEM...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS AFFECTED
BY THIS STORM INCLUDE...SEDGE GARDEN...THOMASVILLE...HIGH
POINT...TRINITY...AND...JAMESTOWN...ARCHDALE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

THIS INCLUDES INTERSTATE 40 BETWEEN EXITS 182 AND 216.
THIS INCLUDES INTERSTATE 85 BETWEEN EXITS 103 AND 120.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN BRANCHES AND BLOWING AROUND LIGHT OUTDOOR
OBJECTS.

&&

LAT...LON 3616 8030 3613 7985 3588 7985 3585 7996
      3586 8031 3594 8038 3596 8038 3599 8043
      3600 8042 3604 8045
TIME...MOT...LOC 0644Z 297DEG 21KT 3604 8024

BLAES
Special weather statement, Aug 2, 3:36 AM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
336 AM EDT THU AUG 2 2012

NCZ021-022-038-039-020830-
DAVIDSON-FORSYTH-GUILFORD-RANDOLPH-
336 AM EDT THU AUG 2 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS NORTHEAST DAVIDSON...
SOUTHWESTERN GUILFORD...NORTHWESTERN RANDOLPH AND EXTREME
SOUTHEASTERN FORSYTH COUNTIES THROUGH 430 AM EDT...

AT 335 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HIGH POINT...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS AFFECTED BY
THIS STORM INCLUDE...THOMASVILLE...HIGH POINT...JAMESTOWN...ARCHDALE.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

THIS INCLUDES INTERSTATE 40 BETWEEN EXITS 37 AND 219.
THIS INCLUDES INTERSTATE 85 BETWEEN EXITS 102 AND 128.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN BRANCHES AND BLOWING AROUND LIGHT OUTDOOR
OBJECTS.
&&

LAT...LON 3603 7969 3577 7970 3569 7996 3592 8021
      3610 8011
TIME...MOT...LOC 0734Z 294DEG 13KT 3597 8006

BLAES
Special weather statement, Aug 2, 4:32 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
432 AM EDT THU AUG 2 2012

NCZ022-039-020930-
GUILFORD-RANDOLPH-
432 AM EDT THU AUG 2 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS RANDOLPH AND EXTREME
SOUTHERN GUILFORD COUNTIES THROUGH 530 AM EDT...

AT 431 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
RANDLEMAN...MOVING EAST AT 25 MPH. SOME LOCATIONS AFFECTED BY THIS
STORM INCLUDE...FRANKLINVILLE...RAMSEUR...STALEY.

HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL.

THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL RESULT IN RISES
ON STREAM AND CREEKS AND COULD PRODUCE SOME MINOR FLOODING OF LOW
LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND AREAS OF POOR
DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS.
MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID HYDROPLANING.

&&

LAT...LON 3595 7991 3596 7954 3564 7955 3553 7956
      3561 7996
TIME...MOT...LOC 0831Z 278DEG 24KT 3578 7984

BLAES

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 9:40 PM EDTSpecial Weather StatementRAHGranville65 min
Aug 1, 10:44 PM EDTSpecial Weather StatementRAHGranville, Person61 min
Aug 2, 2:46 AM EDTSpecial Weather StatementRAHForsyth59 min
Aug 2, 3:36 AM EDTSpecial Weather StatementRAHRandolph54 min
Aug 2, 4:51 AM EDTSpecial Weather StatementRAHWake54 min
Aug 2, 8:59 AM EDTSpecial Weather StatementRAHCumberland, Harnett, Hoke, Lee, Moore61 min
Aug 2, 12:17 PM EDTSpecial Weather StatementRAHSampson, Wayne58 min
Aug 2, 12:33 PM EDTSpecial Weather StatementRAHHoke57 min
Aug 2, 12:36 PM EDTSevere Thunderstorm WarningRAHHoke, Moore, Richmond, Scotland28 min
Aug 2, 1:34 PM EDTSevere Thunderstorm WarningRAHJohnston, Wayne, Wilson56 min
Aug 2, 2:08 PM EDTAreal Flood AdvisoryRAHJohnston, Nash, Wayne, Wilson112 min
Aug 2, 2:12 PM EDTSevere Thunderstorm WarningRAHCumberland48 min
Aug 2, 2:17 PM EDTSevere Thunderstorm WarningRAHNash58 min
Aug 2, 2:19 PM EDTSpecial Weather StatementRAHHalifax56 min
Aug 2, 2:42 PM EDTAreal Flood AdvisoryRAHCumberland108 min
Aug 2, 2:46 PM EDTSpecial Weather StatementRAHJohnston44 min
Aug 2, 3:12 PM EDTFlash Flood WarningRAHCumberland2 hr
Aug 2, 3:19 PM EDTSpecial Weather StatementRAHCumberland56 min
Aug 2, 3:21 PM EDTSevere Thunderstorm WarningRAHFranklin22 min
Aug 2, 3:30 PM EDTSevere Thunderstorm WarningRAHCumberland45 min
Aug 2, 3:32 PM EDTSpecial Weather StatementRAHHalifax43 min
Aug 2, 4:01 PM EDTSpecial Weather StatementRAHMoore59 min
Aug 2, 4:20 PM EDTSevere Thunderstorm WarningRAHMoore40 min
Aug 2, 4:24 PM EDTSevere Thunderstorm WarningRAHHoke, Moore, Richmond, Scotland51 min
Aug 2, 4:26 PM EDTSpecial Weather StatementRAHChatham64 min
Aug 2, 4:50 PM EDTAreal Flood AdvisoryRAHMoore68 min
Aug 2, 5:01 PM EDTAreal Flood AdvisoryRAHRichmond, Scotland88 min
Aug 2, 5:17 PM EDTSpecial Weather StatementRAHLee58 min
Aug 2, 5:21 PM EDTFlash Flood WarningRAHRichmond67 min
Aug 2, 5:33 PM EDTSevere Thunderstorm WarningRAHSampson40 min
Aug 2, 5:49 PM EDTSpecial Weather StatementRAHScotland56 min
Aug 2, 5:59 PM EDTSevere Thunderstorm WarningRAHRichmond, Scotland46 min
Aug 2, 6:56 PM EDTSpecial Weather StatementRAHAnson64 min
Aug 2, 7:15 PM EDTAreal Flood AdvisoryRAHAnson3 hr
Aug 2, 7:59 PM EDTSpecial Weather StatementRAHAnson61 min

Nearby

Special Weather Statements in North Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.